MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC ACETABULAR SHELL CC TRIO Ø 56

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC ACETABULAR SHELL CC TRIO Ø 56
Model Number 01.26.45.0056
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 january 2020: lot 181700: (b)(4) items manufactured and released on 20-june-2018.Expiration date: 2023-06-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 1-1-2016.Additional items involved in the complaint, batch review performed on 23 january 2020 liner: cc e cc light 01.26.3648hct flat pe hc liner ø 36 / f lot.187921 lot 187921: (b)(4) items manufactured and released on 28-nov-2018.Expiration date: 2023-11-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Stem: amistem c 01.18.436 amistem-p collared std stem #6 lot.1901536 lot 1901536: (b)(4) items manufactured and released on 25-may-2019.Expiration date: 2024-05-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.210 biolox delta ceramic ball head 12/14 ø 36 size l + 4 lot.1903863 lot 1903863: (b)(4) items manufactured and released on 26-july-2019.Expiration date: 2024-07-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About a month after primary the surgeon removed all implants and implanted new components.The surgery was completed successfully.

Brand Name
CUP: VERSAFITCUP CC ACETABULAR SHELL CC TRIO Ø 56
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9698516
Report Number3005180920-2020-00042
Device Sequence Number2898119
Product Code LZO
UDI-Device Identifier07630030807794
UDI-Public07630030807794
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2023
Device Model Number01.26.45.0056
Device Catalogue Number01.26.45.0056
Device Lot Number181700
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2020
Initial Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;